# SDR MWEA020448

- Difficulty date: July 16, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,535 hours, 34,403 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733513
- Part serial: 4117967
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ATTITUDE INDICATOR FAILED.  REMOVED AND REPLACED NR 1 VERTICAL GYRO.  OPS CHECK OK REF MM 34-27-0.
